Does Trimethoprim reduce the effectiveness of Cerazette birth control pill?
Hi, I am on the mini-pill Cerazette. I have been prescribed trimethoprim (200 mg/ 2x a day) for a UTI. I was wondering if I would need to use condoms while on this medication, and if so, how long after I stop using it should I continue using a back form of birth control.
hello doctor........i have been using yasmin pills to stop pregnancy since 1 month and want to use it for 1 year as i dont want to conceive early.....but recently i have been suffering from right hand pain severely..... doctor tested and there is no problem of bones or nerves but the pain is not reducing....doctor said to stop the contraceptive pills as the pain may be due to them ....what to do now...shall i take any other tablets which r safe....my sister used femilon and she had no side effects....do i use femilon...is it safe?
hiya my name is, im on the 28 day pill CERAZETTE 75 micrograms i take them everyday non stop and i was suppose to have my period ion the friday or saturday the latist (4days ago) im in a sexoual reletionship at the moment too. is there a chance im pregnant? plus i have been pretty nurvous. and how long shall i wait to do a pregnancy test?
hi doc, im 32 yrs of age. i recently had unprotected sex with my girl friend about 7 days ago. well a day after having sex i noticed a bump just under the head of my penis. as soon as i noticed that i started experiencing sharp pains throughout my body from my feet to hands. 4 days after that i notice that there were two red scarrs that almost look like bumps where i first initially saw the first bump. seeing that really panic me. later that same day i experienced a light fever. for the past two days i havent really had a appetite and the sharp pains more than anything i am and have still been experiencing for 7 straight days now. I am a diabetic and am presently taking meds along with vitamin c. i looked at the side affects of the meds and they presented some symptoms that i where having but i still doubt that its from the meds because before i had sex i wasnt having these symptoms. this has become very overwhelming as i cant help but think that these symptoms are very well in the category of hiv. i just had a hiv test done in october. my partner stated she was last seen and check in march of last year. what do u think it could be doc? im pretty nervous and its hard for me to think and get things done as of late.
Hi, may I answer your health queries right now ? Please type your query here... I have gotten the implanon implant on 6th jan 2010 and when I have sex without condoms at the start, it s numb and I can t feel alot? Also my blood circumlation is poor, my feet and hands are always cold? I don t know what s wrong?
I recently had unprotected sex on Sunday the 30th of july 2012, I have taking the morning after pill (NorLevo) Sunay in around 18 or 19 hours of having unprotected sex. would there still be a chance off me be coming pregnant because i was in my 20 day cycle??
Okay so last week i finished my period on wednesday and i had sex on friday...we used a condom but right when he came the condom broke so we rushed to walgreens and bought the next choice pill... Well now six days later im bleeding like if im on my period, is this normal? And what are my chances of being pregnant? Im 18 by the way
I just had a mutual masturbation session with a sex worker However she removed her hand from inside her vagina and used it roughly on my penis in a hand job Can I get HIV from this means which I was not able to stop after it occurred to me ?
i bought food the food was in a container with a plastic at the top covering the container how ever i notice the plastic on 1 container was slightly open on a container with food inside any RISK for hiv hep b,c
Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...